| Model Number |
SUTURE ANCHOR, CORKSCREW FT |
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
01/31/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during a surgery according to hohmann and reconstruction of the radial capsular ligament attachment the device broke during insertion.The surgeon tried to retrieve the intrabony part of the anchor, but that was not possible and the broken part remained inside the patient.A second device was placed beside the broken anchor.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Complaint confirmed, the driver tip broke off.No fragment was returned.The cause of the event is undetermined, however a likely cause is prying/leveraging the device during insertion.